# SDR GTIA2016062301488

- Difficulty date: June 23, 2016
- Submitted: June 25, 2016
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 35,213 hours, 16,574 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079003AC
- Part serial: 0751683
- Condition: Failed
- Location: Cabin Pressure
- Part time: 35,213 hours, 16,574 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CABIN PRESSURE EXCESS CABIN ALT FOLLOWED BY CABIN PRESSURE SYS 1 FAULT AT 36,000 FT.  CAB PRESS SYS 2 TRIGGER CAB PRESSURE EXCESS CABIN ALT AT 5,000 FT, 3 TIMES, DURING RETURN TO THE AIRPORT.  TROUBLESHOT IAW TSM 21-31-00-810-839-A AND PERFORMED BITE TEST OF CPC.  NO FAULTS FOUND.  R & R OUTFLOW VALVE IAW AMM 21-31-51 AND SWAPPED CPC 1 AND CPC 2 FOR CONTINUED MONITORING IAW AMM 21-31-34.  NO FAULTS OR DEFECTS NOTED AT THIS TIME.
